The finite-difference method for solving a two-phase Stefan problem for a quasi-linear equation
Doklady Akademii Nauk, Tome 152 (1963) no. 5, pp. 1034-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_5_a3,
author = {F. P. Vasil'ev and A. B. Uspenskii},
title = {The finite-difference method for solving a two-phase {Stefan} problem for a quasi-linear equation},
journal = {Doklady Akademii Nauk},
pages = {1034--1037},
year = {1963},
volume = {152},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_5_a3/}
}
TY - JOUR AU - F. P. Vasil'ev AU - A. B. Uspenskii TI - The finite-difference method for solving a two-phase Stefan problem for a quasi-linear equation JO - Doklady Akademii Nauk PY - 1963 SP - 1034 EP - 1037 VL - 152 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1963_152_5_a3/ LA - ru ID - DAN_1963_152_5_a3 ER -
F. P. Vasil'ev; A. B. Uspenskii. The finite-difference method for solving a two-phase Stefan problem for a quasi-linear equation. Doklady Akademii Nauk, Tome 152 (1963) no. 5, pp. 1034-1037. http://geodesic.mathdoc.fr/item/DAN_1963_152_5_a3/